# SDR 2001F00466

- Difficulty date: July 26, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WHEEL SIDE PANEL LEFT SIDE FORWARD LOWER CHORD CRACKED AT WEB STATION 244.0.  (M)
